+91-7022920101 Medicines Health Package Blog Help Download App About Us
Doctor consult
Second Opinion
Lab Tests
Diabetes Reversal
Health Questions

I am suffering from Hypertension and Diabetes. I want to change to generic medicines. What are the side effects?

Last Updated - Fri, Mar 16 2018

Detailed Question:

Hello Doc, Please find the reports for your referral.

Further, I would like give summary of past treatments 
1) I underwent Angioplasty in 2010 at Fortis (Wokard) Hospital at Mulund
2) Another angioplasty carried out at AL HAMMADI at Riyadh 
3) Then consulted at KIMS TVM
4) Admitted to VSM Hospital at Mavelikara for kidney stone
5) Again admitted in Jan 2015 at Holy Cross Hospital at Kottayam

Now I am taking the following medicines-
1 Concore 5mg 1-0-0
2 Repace 25 1-0-1 
3 Korandil 5 mg 1-0-0 
4 Zita50mg 1-0-0 
5 Clopilet 75 1-0-0 
Ecosprin AV 75 0-0-1 
7 Huminsulin 50/50 30-0-20  
8 Hydride25 1-0-0 
9 Dynapress 0.4 0-0-1 

At present, I find that swelling especially in feet. I like to change to generic medicines, if 
possible Kindly advice me your suggestions and revised list of medicines.

Can you please tell me any side effects that may arise while the change to generic medications that you will prescribe?

Requesting to have a discussion/mail as per your availability.

Category: General Physician


Dr. Surbhi Agarwal

MBBS
People's College of Medical Science and Research Center, Bhopal

Kindly get your CBC, ESR, thyroid profile, serum b12 level, fasting and pp blood sugar level, USG abdopelvis done and blood pressure checked and revert. 

Kindly increase proteins in your diet, exercise daily for at least 30 minutes, keep a pillow under your feet and consider adding a diuretic like hydrochlorothiazide with permission of your treating physician.

Since you are already a known case of Hypertension and Diabetes, a regular check-up is a must. Once the investigations are complete, we can prescribe the medications relevant to be taken in generic names.

Things to keep in mind when switching from brand name to generic medicines -
When you are switching from brand name medication to generic medicine by a different manufacturer, you need to be aware of side effects that you might experience.

Some common side-effects of Hypertension & diabetes medicines (you must know)
  1. A cough.
  2. Constipation.
  3. Dizziness
  4. Erection problems.
  5. Nausea/vomiting
  6. Feeling tiredness or lack of energy.
  7. A headache
  8. Feeling nervous

  • At times the Pharmacy may get the same generic drug from multiple manufacturers, which varies with price and availability. If suppose, you’re taking one medicine from a manufacturer that is working fine, you should check the tablet for the name of the manufacturer & tell your pharmacist that you want to continue with the same. 
  • If you face any problems or have side effects with the generic drug—immediately reach out to us. You can also inform your pharmacist, because he may want to change medicine with a different manufacturer.

Hope this helps for now. Keep me updated with the test reports and we can then change the medicines.

Dr. Surbhi Agarwal

MBBS
People's College of Medical Science and Research Center, Bhopal

Dr. Surbhi Agarwal is a General Physician in Maharashtra with over 11 years of experience.

About Author

The above medicine data is written by Dr. Surbhi Agarwal. It is edited, updated and maintained by JustDoc Quality Team. If you have any queries regarding the data, please email us at doctors@justdoc.com. Read about our Medical Team here.



Ask your own question
*Doctor's response will be sent to this email id
d
15 doctors online now...
15 doctors online now...

Change to Generic medicines for hypertension & Diabetes - JustDoc

I have swelling in feet due to Hypertension & diabetes. I would like to change to Generic Medicines. Have shared list of medicines. Pls share generic medicines.
JustDoc